# SDR 04FDEA01077

- Difficulty date: April 23, 2004
- Submitted: May 18, 2004
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11
- Aircraft serial: 48505
- Aircraft time: 44,468 hours, 8,723 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC2512504
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, FOUND INBOARD FLAP OUTBOARD AFT HINGE OUTBOARD PIVOT HOLE CORRODED.  COMPLIED WITH FEDEX EA 1-5750-76023, WINGS - TRAILING EDGE & TRAILING EDGE DEVICES - RIGHT INBOARD FLAP HINGE BRACKET REPAIR.
